InstitucionesPeriodo de publicación recogido
|
|
|
Stochastic differential game in high frequency market
Taiga Saito, Akihiko Takahashi
Automatica: A journal of IFAC the International Federation of Automatic Control, ISSN 0005-1098, Nº. 104, 2019, págs. 111-125
Derivatives pricing with market impact and limit order book
Taiga Saito, Akihiko Takahashi
Automatica: A journal of IFAC the International Federation of Automatic Control, ISSN 0005-1098, Vol. 86, 2017, págs. 154-165
A weak approximation with asymptotic expansion and multidimensional Malliavin weights.
Akihiko Takahashi, Toshihiro Yamada
Annals of applied probability: an official journal of the Institute of Mathematical Statistics, ISSN 1050-5164, Vol. 26, Nº. 2, 2016, págs. 818-856
An approximation formula for basket option prices under local stochastic volatility with jumps: an application to commodity markets
Kenichiro Shiraya, Akihiko Takahashi
Journal of computational and applied mathematics, ISSN 0377-0427, Vol. 292, Nº 1 (15 January 2016), 2016, págs. 230-256
Esta página recoge referencias bibliográficas de materiales disponibles en los fondos de las Bibliotecas que participan en Dialnet. En ningún caso se trata de una página que recoja la producción bibliográfica de un autor de manera exhaustiva. Nos gustaría que los datos aparecieran de la manera más correcta posible, de manera que si detecta algún error en la información que facilitamos, puede hacernos llegar su Sugerencia / Errata.
© 2001-2025 Fundación Dialnet · Todos los derechos reservados